Nuvigil lists "mouth sores" as a serious side effect. Mouth sores are fairly common (such as canker sores and swellings). What distinguishes these "serious" sores from common ones?
25 Apr 2011
I take Nuvigil and I too get mouth sores. My doctor said to not worry about mine. I know they are a sign of serious reaction to the medication but he honestly said that mine anyway were nothing serious. I get sores on my tongue that are very painful, but they are not blisters, if that helps. I am on a high dose of Nuvigil (300mgs athis with another doctor in early May.
Wish I could be more definitive. I am curious to see what other people have to say as I have been plagued by these sores three out of four weeks every month.
Keep in touch,
25 Apr 2011
I don't know about the drug you listed, but was always told canker soree are related to the stomach. Know it sounds crazy, but the only treatment I know of is campophenique. I not sure I spelled it right, but it's worth a try They seem to take about 10 days to go away. I feel for you because I used to get them all the time. Now being on Prilosec for so many years, I haven't had one. Doctor must have been right about the stomach causing it. Since taking the proton inhibitor, as I said haven't had a one. Just a thought...
25 Apr 2011
Campho-Phenique is a wonderful gel or liquid that you can use on cold sores OUTSIDE your mouth, around your lips, that is absolutely the ONLY product that has ever 'cured' my cold sores. If you catch a cold sore when it is first starting to rise, run a wash cloth under very hot water and steam it a few times, THEN put the C-P on it several times a day, and, hopefully, it will just disappear!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... reaction swelling of the lips and tongue and canker sores from what I assume is the feverfew so I stopped taking the pill and I have been getting ...
2 answers • 16 Nov 2010
Anastrozole - I have developed canker sores since taking this drug, has this happened to anyone else
??? I have been on this drug for 2 months, and this last month I have developed canker sores in my mouth ,when one starts to go away another starts, ...
1 answer • 19 Apr 2011
Does anyone else have issues with mouth sores(canker sores)? Was diagnosed 8 months ago with hypothyroidism, started with levothyroxine as meds... am ...
5 answers • 19 Sep 2011
My boyfriend has been on this medication for about a month and a half now and has experienced canker sores off and on. Recently, it has gotten worse. ...
6 answers • 26 Jan 2013
Aphthous Ulcer - Hello I have been taking cymbalta 60mg. I am enduring horrible mouth sores. I want?
... to get off the meds so mouth sores go away. A side effect of cymbalta. Whst can I do? I have internal shingles and I take it for that. Help?
1 answer • 4 Apr 2014